Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xxyamaha857xx

Going on accutane again?

Recommended Posts

i finished up a 5 months on accutane about 3 months ago, ive noticed a little bit of acne coming back on my chest and a little on my face. i was wondering if anyone has ever went back and took a low dose on there second time using accutane. is it possible to get like 20 mg pills? or a dose that wont make me extremly dry?

Link to comment
Share on other sites

I haven't taken a second course, but I finished a 6 month/40 mg course a few weeks ago and my derm said that if my acne returns, he would put me on another 3 months of 40 mg (though in that case I have to wait 3 months between ending my first course and beginning the new). So as to your question, yes - a second shorter course on a lower dose is possible.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×